# SDR ASAA2023011311504

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,955 hours, 16,738 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100024
- Part serial: 8162H8370
- Condition: Cracked
- Location: Flight Deck
- Part time: 50,558 hours, 15,282 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 OUTSIDE LAYER WINDOW CRACKED ASSOCIATED WINDOW HEAT LIGHT OVERHEAT ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 AMM 56-12-11-400-801 STESP 3.F.7-8, CONFIRMED H16 WINDOW CODE, CONFIRMED TRANSFORMER TOP IS ON POSITION #1 REF B737-800 WDM 30-41-11. REMOVED AND REPLACED R2 WINDOW. OPS AND PRESSURE CHECK GOOD REF AMM 56-12-11-820-801 & AMM 56-12-11-400-801.
